Content deleted Content added
m →Enumeration and aperiodicity: grammar |
Alter: journal, title. | Use this tool. Report bugs. | #UCB_Gadget |
||
(One intermediate revision by one other user not shown) | |||
Line 83:
| last2 = Schraudner | first2 = Michael
| arxiv = 2012.11037
| journal = Comptes Rendus. Mathématique
| mr = 4753921
| pages = 553–580
| title = Tilings of the hyperbolic plane of substitutive origin as subshifts of finite type on
| volume = 362
| year = 2024| doi = 10.5802/crmath.571
Line 243:
| volume = 293
| year = 2024| doi-access = free
| isbn = 978-3-95977-316-4
}}</ref>
|